×

zbMATH — the first resource for mathematics

On the discrete-time multi-species competition-predation system with several delays. (English) Zbl 1129.92067
Summary: We study a discrete-time multi-species ecological competition-predation system with several delays. By a new method of difference inequalities, it is shown that the system is permanent under some appropriate conditions. Moreover, we give an example to illustrate the feasibility of our result.

MSC:
92D40 Ecology
39A11 Stability of difference equations (MSC2000)
39A99 Difference equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wen, X., Global attractivity of positive solution of multispecies ecological competition – predator delay system, Acta math. sinica, 45, 1, 83-92, (2002), (in Chinese) · Zbl 1018.34072
[2] Yang, P.; Xu, R., Global attractivity of the periodic lotka – volterra system, J. math. anal. appl., 233, 221-232, (1999) · Zbl 0973.92039
[3] Chen, F.D., Permanence and global stability of nonautonomous lotka – volterra system with predator – prey and deviating arguments, Appl. math. comput., 173, 1082-1100, (2006) · Zbl 1121.34080
[4] Xu, R.; Chaplain, M.; Chen, L., Global asymptotic stability in \(n\)-species nonautonomous lotka – volterra competitive systems with infinite delays, Appl. math. comput., 130, 295-309, (2002) · Zbl 1029.34060
[5] Chen, F.D.; Liao, X.Y.; Huang, Z.K., The dynamic behavior of \(n\)-species cooperation system with continuous time delays and feedback controls, Appl. math. comput., 181, 803-815, (2006) · Zbl 1102.93021
[6] Fan, M.; Wang, K.; Jiang, D., Existence and global attractivity of positive periodic solutions of periodic \(n\)-species lotka – volterra competition systems with several deviating arguments, Math. biosci., 160, 47-61, (1999) · Zbl 0964.34059
[7] Tang, X.H.; Zou, X., Global attractivity of nonautonomous lotka – volterra competition system without instantaneous negative feedback, J. differential equations, 192, 502-535, (2003) · Zbl 1035.34085
[8] Xu, R.; Chen, L., Persistence and global stability for a delayed nonautonomous predator – prey system without dominating instantaneous negative feedback, J. math. anal. appl., 262, 50-61, (2001) · Zbl 0997.34070
[9] Yang, X., Uniform persistence and periodic solutions for a discrete predator – prey system with delays, J. math. anal. appl., 316, 161-177, (2006) · Zbl 1107.39017
[10] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a lotka – volterra discrete system with delays, J. math. anal. appl., 256, 162-174, (2001) · Zbl 0976.92031
[11] Liao, X.Y.; Li, W.T.; Raffoul, Y.N., Boundedness in nonlinear functional difference equations via non-negative definite Lyapunov functionals with applications to Volterra discrete systems, J. nonlinear studies, 13, 1, 1-14, (2006) · Zbl 1103.39011
[12] Liao, X.Y.; Cheng, S.S., Convergent and divergent solutions of a discrete nonautonomous lotka – volterra model, Tamkang J. math., 36, 337-344, (2005) · Zbl 1103.39012
[13] Fan, Y.; Li, W.T., Permanence for a delayed discrete ratio-dependent predator – prey system with Holling type functional response, J. math. anal. appl., 299, 357-374, (2004) · Zbl 1063.39013
[14] Liao, X.Y.; Zhu, Y.; Chen, F., On asymptotic stability of delay – difference systems, Appl. math. comput., 176, 759-767, (2006) · Zbl 1107.39009
[15] Zhou, Z.; Zou, X., Stable periodic solutions in a discrete periodic logistic equation, Appl. math. lett., 16, 165-171, (2003) · Zbl 1049.39017
[16] Liao, X.Y.; Zhou, S.F.; Ouyang, Z., On a stoichiometric two predators on one prey discrete model, Appl. math. lett., 20, 272-278, (2007) · Zbl 1119.39008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.